MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS FX2 SHOULDER PROSTHESIS; AEQUALIS FX2 REVERSED INSERT

TORNIER S.A.S. AEQUALIS FX2 SHOULDER PROSTHESIS; AEQUALIS FX2 REVERSED INSERT
Model Number Ø42 TH 12 TYPE STD ANGLE B
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Codes Failure of Implant (1924); Patient Problem/Medical Problem (2688)
Date of Event 08/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
At 2.5 months post-op the patient came in with dislocated shoulder.After x-rays, surgeon suspected the patient had a disassociation of the poly insert and the stem.During the revision surgery, the poly was disassociated from the stem.The surgeon decided to keep the stem in the patient as it was cemented.
 
Additional Manufacturer Narrative
Recall information to fda done on (b)(6) 2016 under recall id (b)(4).This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.

Brand Name
AEQUALIS FX2 SHOULDER PROSTHESIS
Common Device Name
AEQUALIS FX2 REVERSED INSERT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5949313
Report Number3000931034-2016-00134
Device Sequence Number10852595
Product Code KWS
UDI-Device Identifier03700386956997
UDI-Public03700386956997
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K152966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2020
Device Model NumberØ42 TH 12 TYPE STD ANGLE B
Device Catalogue NumberDWK252B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/29/2016
Supplement Date Received by Manufacturer08/29/2016
Initial Report FDA Received Date09/14/2016
Supplement Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight100